I am a sixteen year old female and I am going to start taking Zoloft for social anxiety disorder. Im afraid of a few side effects such as nausea, but mostly weight gain. I am already small for my age and I run cross country which is at least three to five miles every day. Do you think I will still gain weight this way since I think gaining is a side effect? I already have issues with self image and confidence due to my SAD and weight gain would not help. Please let me know your thoughts.
Hi there and welcome to DC. Side effects, contraindications, and the like must be noted so the patient knows what signs to look for. They are not an indication that you will get every symptom listed. So, don't expect that those things will happen but be mindful of yourself enough to know if any of them should occur to tell your doctor. Every medicine has potential for side effects... not all of them are terrible or lethal... sometimes just plain annoying - nothing worse.
Be safe, be well and take good care of you... there isn't a dublicate.
Hello theinvisibllitycloak. Weight gain in users of Zoloft is minimal. The majority either lose or remain at their current weight. In clinical studies/trials 11% of users reported a loss of appetite as a side effect. A loss of weight was reported by 2%. In children and adolecents a loss of weight was reported by 6% of users. Regards pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
Posted 4 Feb 2014 • 5 answers
Posted 22 Oct 2014 • 9 answers
Posted 22 Nov 2014 • 3 answers
Posted 21 Jun 2016 • 1 answer